# SDR 03FDEA01809

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 40,595 hours, 7,719 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: AUB7520
- Condition: Damaged
- Location: Nr 1 Pylon
- Part time: 22,904 hours, 3,643 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MX REPORTED FINDING HYDRAULIC FLUID ACCUMULATED INSIDE OF THE NR 1 ENGINE PYLON DUE TO THE LEAK AT AUK7617-5001 HYDRAULIC LINE.  HYDRAULIC LEAK WAS FIXED AND PYLON VISUALLY INSPECTED FOR INTEGRITY/SECURITY PRIOR TO ANC/LAX LEG.  A FOLLOW UP CONDITIONAL INSPECTION FOR SUSPECTED TITANIUM MEMBERS THAT MIGHT HAVE OR WOULD MORE THAN LIKELY BECOME HYDROGEN EMBRITTLED DUE TO HOT HYDRAULIC FLUID CONTAMINATION WAS REQUESTED PER EA 1-5450-74134.  REMOVED AND REPLACED NR 1 ENG PYLON BULKHEADS (4 EA) EA 1-5450-74184 STEPS 1 THRU 11.  AIRCRAFT RELEASED FOR REVENUE SERVICE.
